The stability of certain classes of uni-ruled varieties
Compositio Mathematica, Volume 52 (1984) no. 1, pp. 3-29.
@article{CM_1984__52_1_3_0,
     author = {Levine, Marc},
     title = {The stability of certain classes of uni-ruled varieties},
     journal = {Compositio Mathematica},
     pages = {3--29},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {1},
     year = {1984},
     mrnumber = {742695},
     zbl = {0565.14020},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_1_3_0/}
}
TY  - JOUR
AU  - Levine, Marc
TI  - The stability of certain classes of uni-ruled varieties
JO  - Compositio Mathematica
PY  - 1984
SP  - 3
EP  - 29
VL  - 52
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1984__52_1_3_0/
LA  - en
ID  - CM_1984__52_1_3_0
ER  - 
%0 Journal Article
%A Levine, Marc
%T The stability of certain classes of uni-ruled varieties
%J Compositio Mathematica
%D 1984
%P 3-29
%V 52
%N 1
%I Martinus Nijhoff Publishers
%U http://www.numdam.org/item/CM_1984__52_1_3_0/
%G en
%F CM_1984__52_1_3_0
Levine, Marc. The stability of certain classes of uni-ruled varieties. Compositio Mathematica, Volume 52 (1984) no. 1, pp. 3-29. http://www.numdam.org/item/CM_1984__52_1_3_0/

[1] M. Artin: Algebraization of formal moduli I. Global Analysis (paper in honor of K. Kodaira) pp. 21-71, Univ. Tokyo Press (1969). | MR | Zbl

[2] S. Abhyankar: Resolution of Singularities of Embdedded Algebraic Surfaces. Academic Press (1966). | MR | Zbl

[3] W.L. Chow: On equivalence classes of cycles in an algebraic variety. Ann. Math 64 (1956) 450-479. | MR | Zbl

[4] A. Fujiki: Deformations of uni-ruled manifolds. Publ. RIMS 17 (1981) 687-702. | Zbl

[5] A. Grothendieck: EGA III, I.H.E.S. publ. No. 17.

[6] A. Grothendieck: SGA I, LNM 224, Springer-Verlag (1971). | Zbl

[7] H. Hironaka: Resolution of singularities of an algebraic variety over a field of characteristic zero. Ann. Math. 79 (1964) 109-326. | MR | Zbl

[8] K. Kodaira and D.C. Spencer: On deformations of complex analytic structures I. Ann. Math. 67 (1958) 328-466. | MR | Zbl

[9] M. Levine: Some examples from the deformation theory of ruled varieties. Am. J. Math. 103 (1981) 997-1020. | MR | Zbl

[10] M. Levine: Deformations of uni-ruled varieties. Duke Math. J. 48 (1981) 467-473. | MR | Zbl

[11] T. Matsusaka: Algebraic deformations of polarized varieties. Nagoya Math. J. 31 (1968) 185-245. | MR | Zbl

[12] J. Roberts: Chow's moving lemma. App. 2 to Motives, S.L. Kleiman, Proc. 5th Nordic Summer School in Math. (1970) F. Oort (ed.). | Zbl

[13] P. Samuel: Rational equivalene of arbitrary cycles. Amer. J. Math. 78 (1956) 383-400. | MR | Zbl